Review of Zeytounian, R.K. (ed), 1988: Atmospheric flows: Asymptotic modelling and numerical simulations. Journal de Méchanique Théoretique et Appliquée, Spec. Issue, Vol. 7, No.2


Contact
uwacker [ at ] awi-bremerhaven.de

Abstract


Item Type
Article
Authors
Divisions
Programs
Peer revision
Scopus/ISI peer-reviewed
Publication Status
Published
Eprint ID
5963
Cite as
Wacker, U. and Renner, V. (1990): Review of Zeytounian, R.K. (ed), 1988: Atmospheric flows: Asymptotic modelling and numerical simulations. Journal de Méchanique Théoretique et Appliquée, Spec. Issue, Vol. 7, No.2 , Beitrage zur Physik der Atmosphaere, 63 , pp. 148-149 .


Share

Research Platforms
N/A

Campaigns


Actions
Edit Item Edit Item